Alert archive / Oklahoma / Flash Flood Warnings in 2015

Flash Flood Warning 79, NWS Norman, OK

May 27, 2015Pontotoc County, Oklahoma

NWS Norman, OK issued this flash flood warning at May 27, 2015, 2:15 PM CDT for Pontotoc County, Oklahoma. It was in force for 5 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2015, 2:15 PM CDT (19:15 UTC)
Expired
May 27, 2015, 7:15 PM CDT
In force
5 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

County Pontotoc County, OK

The radar

The Norman radar (KTLX), 87 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 3:45 PM CDTFLOODAda, OKNUMEROUS LOW WATER CROSSINGS FLOODED NEAR AND SOUTH OF ADA.
May 27, 3:45 PM CDTFLASH FLOODAda, OKNUMEROUS LOW WATER CROSSINGS FLOODED NEAR AND SOUTH OF ADA. RUNNING WATER OVER COUNTY ROADS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 90 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 7.3 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 96 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
96 J/kg
Mixed-layer CIN
-307 J/kg
Mixed-layer LCL
991 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

825 
WGUS54 KOUN 271915
FFWOUN
OKC123-280015-
/O.NEW.KOUN.FF.W.0079.150527T1915Z-150528T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
215 PM CDT WED MAY 27 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL AND NORTHERN PONTOTOC COUNTY IN EAST CENTRAL OKLAHOMA...

* UNTIL 715 PM CDT
    
* AT 213 PM CDT...THUNDERSTORMS WITH HEAVY RAIN HAVE PRODUCED UP TO 
  TWO INCHES OF RAIN ACROSS CENTRAL AND NORTHERN PORTIONS OF 
  PONTOTOC COUNTY. AN ADDITIONAL TWO INCHES OF RAIN IS POSSIBLE.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ADA...BYNG...STONEWALL...FITZHUGH AND VANOSS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3464 9652 3467 9693 3483 9692 3487 9646

$$

11
1 follow-up statement
543 
WGUS74 KOUN 272052
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
352 PM CDT WED MAY 27 2015

OKC123-280015-
/O.CON.KOUN.FF.W.0079.000000T0000Z-150528T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PONTOTOC OK-
352 PM CDT WED MAY 27 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
CENTRAL PONTOTOC COUNTY...

AT 351 PM CDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING IN LOW 
LYING AREAS NEAR AND SOUTH OF ADA. UP TO THREE INCHES OF RAIN 
FELL THIS AFTERNOON.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ADA...STONEWALL...FITZHUGH AND VANOSS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN.  DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND AN ALTERNATE ROUTE.  IT TAKES ONLY A FEW INCHES
OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3464 9652 3467 9693 3483 9692 3487 9646

$$

11

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 27, 1:03 PM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, May 27, 1:03 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
103 PM CDT WED MAY 27 2015

.DISCUSSION...
SEE THE 18Z AVIATION DISCUSSION BELOW.

&&

.AVIATION...
LOW CONFIDENCE FORECAST THROUGH THE TAF PERIOD.

ONGOING SHOWERS AND THUNDERSTORMS IN CENTRAL OKLAHOMA ARE EXPECTED
TO CONTINUE THOUGH THE EARLY AFTERNOON. THEREFORE...INCLUDED TEMPO
FOR TSRA AT BOTH OKC AND OUN.

LATER THIS AFTERNOON...THUNDERSTORMS ARE EXPECTED TO DEVELOP
ACROSS WESTERN OKLAHOMA. INCLUDED TEMPO FOR TSRA AT
KGAG/KWWR/KCSM/KHBR/KLAW THROUGH THE EVENING. THESE THUNDERSTORMS
ARE EXPECTED TO MOVE FROM WEST TO EAST. THE HRRR SUGGESTS THESE
STORMS WILL DISSIPATE AS THEY APPROACH CENTRAL OKLAHOMA.
HOWEVER...THE 4KM NAM AND OPERATIONAL NAM INDICATE THE STORMS WILL
AFFECT KSPS/KOKC/KOUN/KPNC. OPTED NOT TO MENTION TSRA AT THESE
SITES FOR NOW DUE TO LOW CONFIDENCE.

LATE TONIGHT...WIDESPREAD LOW CLOUDS ARE EXPECTED...WITH MVFR TO
BRIEF PERIODS OF IFR CONDITIONS. SOME FOG IS ALSO POSSIBLE...BUT
DID NOT TO MENTION DUE TO LOW CONFIDENCE.

MAHALE

&&

.PREV DISCUSSION... /ISSUED 639 AM CDT WED MAY 27 2015/

DISCUSSION...
THE 12Z AVIATION DISCUSSION FOLLOWS....

AVIATION...
A SMALL AREA OF DENSE FG HAS FORMED ONCE AGAIN ALONG THE W EDGE OF
DEPARTING MID-LEVEL CLOUDS. THIS FG APPEARS TO BE VERY
SHALLOW...SO SHOULD BE GONE WITHIN AN HOUR OR TWO. A FEW SHRA AND
TSRA HAVE DEVELOPED IN PARTS OF W OK...AND A FEW MAY AFFECT TAF
SITES. IN PARTICULAR...A RATHER STRONG TSRA WILL PROBABLY PASS
OVER OR NEAR KLAW AROUND 12Z. THESE ELEVATED STORMS SHOULD
DISSIPATE AROUND MID- TO LATE-MORNING. NEW TSRA DEVELOPMENT IS
EXPECTED TO BEGIN AROUND 19Z IN SW OK. THESE TSRA WILL LIKELY
SPREAD OUT AND ADVANCE NE DURING THE AFTERNOON AND
EVENING...AFFECTING MAINLY W AND N OK AND THE KSPS AREA...BUT A
FEW MAY REACH KOKC/KOUN THIS EVENING OR OVERNIGHT. BR/FG MAY FORM
AGAIN TOMORROW MORNING...BUT UNTIL WE HAVE A BETTER IDEA OF WHERE
POST-THUNDERSTORM CLOUDS WILL BE...ANY FORECAST OF BR/FG WOULD BE
LITTLE MORE THAN A GUESS.

CMS

PREV DISCUSSION... /ISSUED 419 AM CDT WED MAY 27 2015/

DISCUSSION...
DEPARTING CONVECTIVE SYSTEMS HAVE LEFT A SITUATION SIMILAR TO THIS
TIME YESTERDAY...WITH CLEARING SKIES OVER VERY HIGH RELATIVE
HUMIDITIES AT THE SURFACE. THIS RESULTED IN AN AREA OF DENSE FOG
YESTERDAY MORNING. SO FAR TODAY...HOWEVER...THERE ARE NO
SIGNIFICANT VISIBILITY RESTRICTIONS...AND WITH LOW CONFIDENCE THAT
ANY FOG WILL DEVELOP...HAVE OPTED NOT TO INCLUDE IT IN THE
FORECAST FOR THIS MORNING.

THE 00Z AND 06Z NAM GENERATES A CONVECTIVE SYSTEM OVER EASTERN
OKLAHOMA THIS MORNING...THEN DRIVES IT WEST-SOUTHWEST ACROSS OUR
FORECAST AREA DURING THE DAY TODAY. THERE APPEARS TO BE NO REAL
JUSTIFICATION FOR THIS SCENARIO...SO HAVE IGNORED THE NAM FOR THE
FIRST 12 TO 24 HOURS OF THE FORECAST.

THE NEXT COUPLE OF DAYS WILL FEATURE WEAK FLOW ALOFT AND NEAR THE
SURFACE...MODERATE TO STRONG INSTABILITY...AND LITTLE IN THE WAY
OF FOCUSING MECHANISMS. SO...EXPECT SHOWERS/THUNDERSTORMS WITH
RELATIVELY LITTLE GEOGRAPHIC OR TIMING COHERENCE. THIS CHANGES
THURSDAY NIGHT INTO SATURDAY...AS AN UPPER-LEVEL SYSTEM...FOLLOWED
BY A SURFACE COLD FRONT...MOVE INTO OKLAHOMA AND NORTH TEXAS. RAIN
WILL BE MORE LIKELY...AND RAINFALL AMOUNTS WILL INCREASE OVERALL.

BEGINNING SUNDAY OR MONDAY...UPPER-LEVEL RIDGING STARTS TO TAKE
HOLD...WHICH SHOULD PROVIDE SUMMER-LIKE WEATHER ACROSS OKLAHOMA
AND NORTH TEXAS. ASSUMING THIS HAPPENS...IT WILL FINALLY SHUT
DOWN THE ALMOST DAILY BARRAGES OF STORMS AND FLOODING
RAIN...LEAVING ONLY ISOLATED SHOWERS AND STORMS IN THE AFTERNOONS.
WITH THE VERY WET GROUND...THESE AFTERNOON SHOWERS/STORMS WILL BE
MORE COMMON THAN IN A NORMAL SUMMER PATTERN. SIMILARLY...AFTERNOON
TEMPERATURES WILL REMAIN SOMEWHAT COOLER THAN WHAT WOULD OTHERWISE
BE EXPECTED...AS THE HEAT IS USED TO EVAPORATE WATER RATHER THAN
HEAT THE GROUND AND ADJACENT AIR.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  80  65  80  66 /  40  40  50  60
HOBART OK         84  64  78  63 /  40  50  50  60
WICHITA FALLS TX  86  65  82  66 /  50  40  40  70
GAGE OK           83  62  80  61 /  40  50  50  50
PONCA CITY OK     82  65  80  66 /  30  40  40  50
DURANT OK         82  66  82  67 /  60  40  40  60

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

06/84/10
Hazardous weather outlook, May 27, 11:55 AM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1155 AM CDT WED MAY 27 2015

OKZ004>048-050>052-TXZ083>090-281700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1155 AM CDT WED MAY 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.THUNDERSTORMS...
THERE IS A ENHANCED RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING ACROSS PART OF WESTERN OKLAHOMA AND WESTERN NORTH
TEXAS.

LOCATION...
THE ENHANCED RISK AREA IS GENERALLY WEST OF A WOODWARD TO ELK
CITY TO ALTUS AND VERNON...TEXAS LINE. FARTHER EAST...THERE IS A
SLIGHT RISK OF STORMS...GENERALLY WEST OF A LINE FROM CHEROKEE TO
EL RENO AND ARDMORE.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM
3 PM TO 10 PM...

IMPACTS...
LARGE HAIL UP TO TENNIS BALLS
DAMAGING WINDS UP TO 70 MPH...
LOCALLY HEAVY RAINFALL...
TORNADOES ARE POSSIBLE...ESPECIALLY ACROSS NORTHWEST OKLAHOMA...

DISCUSSION...
SCATTERED ELEVATED STORMS WILL MOVE ACROSS CENTRAL AND SOUTHERN
OKLAHOMA THROUGH MID AFTERNOON. THESE STORMS WILL PRODUCE BRIEF
HEAVY RAINFALL...SMALL HAIL...AND OCCASIONAL LIGHTNING.

BY MID TO LATE AFTERNOON...SEVERE STORMS ARE EXPECTED TO FORM IN
THE EASTERN TEXAS PANHANDLE AND FAR WESTERN OKLAHOMA AND ADJACENT
AREAS OF WESTERN NORTH TEXAS. STRONG INSTABILITY...AND MODERATE
DEEP LAYER SHEAR WILL SUPPORT ORGANIZED SEVERE STORMS...ESPECIALLY
IN THE ENHANCED RISK AREA. THUNDERSTORMS WILL BE SLOW MOVING...SO
LOCALLY HEAVY RAINFALL IS LIKELY...ALONG WITH THE RISK OF
DAMAGING HAIL AND WIND. AS STORMS DRIFT EAST DURING THE
EVENING...STORM INTENSITY WILL DECREASE.

.FLOODING...
NUMEROUS STREAMS...CREEKS...AND RIVERS REMAIN IN FLOOD ACROSS
PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NOT MUCH CHANGE TO THE ONGOING PATTERN IS EXPECTED THROUGH
SATURDAY. THIS WILL ALLOW FOR A RISK OF STRONG TO SEVERE
THUNDERSTORMS EACH DAY...AND A RISK OF HEAVY RAINFALL AND
ASSOCIATED FLOODING. THURSDAY NIGHT THROUGH SATURDAY MAY
HAVE THE HIGHEST CHANCES FOR STORMS. STORM CHANCES MAY
DECREASE SUNDAY THROUGH TUESDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, May 27, 12:38 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1238 PM CDT WED MAY 27 2015

OKZ029-030-271815-
POTTAWATOMIE OK-CLEVELAND OK-
1238 PM CDT WED MAY 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN POTTAWATOMIE AND
SOUTHEASTERN CLEVELAND COUNTIES UNTIL 115 PM CDT...

AT 1237 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
ETOWAH...MOVING EAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
TRIBBEY AND TROUSDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3499 9725 3508 9726 3515 9696 3497 9694
TIME...MOT...LOC 1737Z 270DEG 13KT 3503 9720
Special weather statement, May 27, 12:56 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1256 PM CDT WED MAY 27 2015

OKZ039-040-046-271830-
CARTER OK-GARVIN OK-STEPHENS OK-
1256 PM CDT WED MAY 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CARTER...
SOUTHWESTERN GARVIN AND SOUTHEASTERN STEPHENS COUNTIES UNTIL 130 PM
CDT...

AT 1250 PM CDT...A SMALL CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED
FROM COMANCHE TO VELMA TO PERNELL AND ELMORE CITY. THE STORMS WERE
MOVING NORTHEAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
BRIEF HEAVY RAINFALL...

LAT...LON 3429 9774 3441 9792 3470 9751 3452 9734
TIME...MOT...LOC 1750Z 227DEG 16KT 3448 9762
Special weather statement, May 27, 1:05 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
105 PM CDT WED MAY 27 2015

OKZ042-271830-
PONTOTOC OK-
105 PM CDT WED MAY 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PONTOTOC COUNTY
UNTIL 130 PM CDT...

AT 103 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FRANCIS...
MOVING EAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
BYNG...ALLEN AND FRANCIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3477 9641 3477 9667 3486 9671 3492 9656
      3491 9656 3488 9655 3487 9653 3487 9652
      3491 9649 3490 9643 3493 9641
TIME...MOT...LOC 1803Z 254DEG 17KT 3483 9661
Special weather statement, May 27, 1:22 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
122 PM CDT WED MAY 27 2015

OKZ028-040-271845-
MCCLAIN OK-GARVIN OK-
122 PM CDT WED MAY 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MCCLAIN AND CENTRAL
GARVIN COUNTIES UNTIL 145 PM CDT...

AT 119 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF ELMORE CITY...MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
PAULS VALLEY AND WHITEBEAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3461 9736 3470 9743 3486 9717 3470 9700
TIME...MOT...LOC 1819Z 237DEG 22KT 3467 9735
Special weather statement, May 27, 1:40 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
140 PM CDT WED MAY 27 2015

OKZ028-040-271915-
MCCLAIN OK-GARVIN OK-
140 PM CDT WED MAY 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MCCLAIN AND
NORTHEASTERN GARVIN COUNTIES UNTIL 215 PM CDT...

AT 140 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER PAULS
VALLEY...MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3466 9726 3477 9731 3491 9699 3474 9693
      3473 9694
TIME...MOT...LOC 1840Z 247DEG 21KT 3474 9721
Special weather statement, May 27, 1:51 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
151 PM CDT WED MAY 27 2015

OKZ042-271915-
PONTOTOC OK-
151 PM CDT WED MAY 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PONTOTOC COUNTY UNTIL 215
PM CDT...

AT 150 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ADA...MOVING
NORTHEAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
ADA AND BYNG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3463 9666 3474 9682 3490 9665 3475 9641
TIME...MOT...LOC 1850Z 230DEG 13KT 3472 9669

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:14 PM CDTSpecial Weather StatementOUNStephens31 min
May 26, 7:20 PM CDTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher, Major40 min
May 26, 7:28 PM CDTSpecial Weather StatementOUNCarter47 min
May 26, 7:56 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Garfield, Major49 min
May 26, 7:59 PM CDTSevere Thunderstorm WarningOUNGrady, McClain46 min
May 26, 8:01 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson21 min
May 26, 8:22 PM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa, Washita53 min
May 26, 8:27 PM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher48 min
May 26, 8:32 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant43 min
May 26, 8:41 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major49 min
May 26, 8:44 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Garfield, Major, Woods31 min
May 26, 8:50 PM CDTSpecial Weather StatementOUNCuster25 min
May 26, 8:55 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer, Washita49 min
May 26, 9:04 PM CDTSpecial Weather StatementOUNGarfield, Payne26 min
May 26, 9:05 PM CDTAreal Flood AdvisoryOUNBlaine, Caddo, Custer55 min
May 26, 9:07 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady38 min
May 26, 9:08 PM CDTSevere Thunderstorm WarningOUNGrant25 min
May 26, 9:11 PM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher49 min
May 26, 9:26 PM CDTSevere Thunderstorm WarningOUNGarfield49 min
May 26, 9:40 PM CDTSpecial Weather StatementOUNAtoka50 min
May 26, 9:42 PM CDTSevere Thunderstorm WarningOUNLogan, Noble33 min
May 26, 9:46 PM CDTTornado WarningOUNLogan29 min
May 26, 9:51 PM CDTAreal Flood AdvisoryOUNBlaine, Canadian, Kingfisher3 hr
May 26, 9:52 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Kingfisher53 min
May 26, 9:59 PM CDTSpecial Weather StatementOUNCuster31 min
May 26, 10:14 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble, Payne46 min
May 26, 10:15 PM CDTAreal Flood AdvisoryOUNGarfield, Kingfisher, Logan, Noble, Payne2 hr
May 26, 10:37 PM CDTTornado WarningOUNLogan23 min
May 26, 10:41 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Dewey, Kingfisher19 min
May 26, 10:48 PM CDTSpecial Weather StatementOUNDewey27 min
May 26, 10:58 PM CDTSevere Thunderstorm WarningOUNGarfield, Logan, Noble, Payne47 min
May 26, 11:07 PM CDTFlash Flood WarningOUNGarfield, Logan, Payne3 hr
May 27, 6:24 AM CDTSpecial Weather StatementOUNComanche51 min
May 27, 7:04 AM CDTSpecial Weather StatementOUNJefferson, Stephens41 min
May 27, 9:02 AM CDTRiver Flood WarningOUNCanadian, Cleveland, Grady, McClain26 hr
May 27, 9:03 AM CDTRiver Flood WarningOUNHughes, Seminole36 hr
May 27, 11:01 AM CDTSpecial Weather StatementOUNCoal, Pontotoc29 min
May 27, 12:03 PM CDTSpecial Weather StatementOUNMcClain27 min
May 27, 12:18 PM CDTSpecial Weather StatementOUNPontotoc27 min
May 27, 12:38 PM CDTSpecial Weather StatementOUNPottawatomie37 min
May 27, 12:56 PM CDTSpecial Weather StatementOUNStephens34 min
May 27, 1:05 PM CDTSpecial Weather StatementOUNPontotoc25 min
May 27, 1:22 PM CDTSpecial Weather StatementOUNGarvin23 min
May 27, 1:40 PM CDTSpecial Weather StatementOUNGarvin35 min
May 27, 1:51 PM CDTSpecial Weather StatementOUNPontotoc24 min
May 27, 2:35 PM CDTAreal Flood AdvisoryOUNGarvin, Murray, Pontotoc3 hr
May 27, 2:36 PM CDTSpecial Weather StatementOUNMurray24 min
May 27, 2:40 PM CDTFlash Flood WatchOUNAlfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more70 hr
May 27, 3:24 PM CDTSpecial Weather StatementOUNGarvin36 min
May 27, 4:04 PM CDTSpecial Weather StatementOUNMurray26 min
May 27, 4:33 PM CDTSpecial Weather StatementOUNJohnston27 min
May 27, 4:53 PM CDTSevere Thunderstorm WarningOUNJefferson37 min
May 27, 4:58 PM CDTSpecial Weather StatementOUNHarper47 min
May 27, 5:12 PM CDTSpecial Weather StatementOUNCoal48 min
May 27, 5:21 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens39 min
May 27, 5:29 PM CDTAreal Flood AdvisoryOUNAtoka, Coal, Johnston, Pontotoc3 hr
May 27, 5:31 PM CDTSevere Thunderstorm WarningOUNJefferson44 min
May 27, 6:02 PM CDTSpecial Weather StatementOUNCotton28 min
May 27, 6:05 PM CDTSpecial Weather StatementOUNStephens40 min
May 27, 6:25 PM CDTSpecial Weather StatementOUNTillman35 min
May 27, 6:40 PM CDTSpecial Weather StatementOUNTillman35 min

Nearby

Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.